List of citations in Numdam for : Regular inversion of the divergence operator with Dirichlet boundary conditions on a polygon

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 2, p. 169-192

Girault, Vivette; Scott, Larkin Ridgway

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 35 (2001) no. 6, p. 1007-1053

Vogelius, Michael

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, p. 483-514

Jensen, S.; Vogelius, M.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 24 (1990) no. 6, p. 737-764